| Catalog Number |
1601-08132 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Injury (2348)
| Date of Event |
03/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
As reported: "[patient] had.Hip replaced (b)(6) 2018.[patient] had a fracture of her medial calcar post-op.[surgeon] revised.To a restoration modular".Operative side is left.